# SDR 9503919996

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 984
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK FOUND CRACK IN LONGERON 28R END FITTING AT FS 984.  REPLACED FITTING PER SRM 51-30-0.
